Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Paulo D. Cordaro and Francois Trèves
Title: Hyperfunctions on hypo-analytic manifolds
Additional book information: Ann. of Mathematics Studies, vol. 136, Princeton Univ. Press, Princeton, NJ, 1994, xx + 377 pp., ISBN 0-691-92992-X, $29.95

References [Enhancements On Off] (What's this?)

  • 1 P. Cordaro and F. Trèves, Necessary and sufficient conditions for the local solvability of hyperfunctions in a class of systems of complex vectors fields, Inventiones Math 120. 339-360 (1995). CMP 1995 11:58G
  • 2 L. Hörmander, The analysis of linear partial differential operators I, Grundlehren Math. Wiss. 256, Springer-Verlag (1983). MR 85g:35002a
  • 3 M. Kashiwara and P. Schapira, Sheaves on manifolds, Grundlehren Math. Wiss. 292, Springer-Verlag (1990). MR 92a:58132
  • 4 H. Komatsu, Microlocal analysis in Gevrey classes and in complex domains, Lecture Notes in Math. 1495, Springer-Verlag (1991). MR 94g:58207
  • 5 G. Lebeau, Fonctions harmoniques et spectre singulier, Ann. Ec. Norm. Sup. t 13, 269-291 (1980). MR 81m:58072
  • 6 A. Martineau, Distributions et valeurs au bord des fonctions holomorphes, Proc. Inter. Summer Institute Lisbon, 195-326 (1964). MR 36:2833
  • 7 A. Martineau, Théorèmes de prolongement analytique du type ``Edge of the wedge theorem'', Sém. Bourbaki, 20 ème anné, Exp. 340 (1967-68). MR 41:3
  • 8 M. Sato, Theory of hyperfunctions I, II, J. Fac. Sci. Univ. Tokyo t 8, 139-193, 387-437 (1959 -1960). MR 22:4951; MR 24A:2237
  • 9 M. Sato, T. Kawai, and M. Kashiwara, Hyperfunctions and pseudo-differential equations, Lecture Notes in Mathematics 287, 265-529, Springer-Verlag (1973). MR 54:8747
  • 10 J. Sjöstrand, Singularités analytiques microlocales, Astérisque 95, Soc. Math. France (1982). MR 84m:58151
  • 11 J. Sjöstrand, The FBI transform for CR submanifolds of $\mathbb{C}^n$, Pre-publ. Math. Orsay (1982).
  • 12 J. M. Trépreau, Sur la propagation des singularités dans les variétés CR, Bull. Soc. Math. France 118, 403--450 (1990). MR 92b:58229

Review Information:

Reviewer: Pierre Schapira
Affiliation: Université Pierre et Marie Curie (Paris-VI)
Journal: Bull. Amer. Math. Soc. 33 (1996), 115-118
Review copyright: © Copyright 1996 American Mathematical Society